# SDR ASOA2016060314972

- Difficulty date: June 3, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 22,071 hours, 21,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SUPPORT BEAM, RBL9 HAS EVIDENCE OF CORROSION OF FS 559.0+80 TO FS 621.  CORROSION ON FLOOR SUPPORT BEAM RBL 9.00 FROM FS 559.00+80 TO FS 621 REMOVED REF SRM 51-21-06.  CORROSION ON FLOORBEAM SUPPORT BEAM ON RBL 9.00 FROM FS 559.00 + 80 TO FS 621 IS FOUND TO BE OUT OF LIMITS REF 53-51-43 & 53-61-43 SRM.  ORIGINAL THICKNESS: 0.050", ALLOWABLE DAMAGE: 0.005", 10 PERCENT, REMAINING THICKNESS: .000".  REMOVED PRESSURE FLOOR SUPPORT BEAM, RBL 9.0 AT 559.0+80 TO FS 621, REF SRM 51-42-06.  LOCATED, DRILLED & DEBURRED ALL NEW HOLES IN FLOOR SUPPORT BEAM RBL 9.0 AT FS 559 +80 TO FS 621 REF SRM 51-40-11.  FORWARD AND AFT SPLICE ON PRESSURE FLOOR SUPPORT BEAM RBL 9.0 INSTALLED REF SRM 51-42-21.
